# SDR AALA2018091879045

- Difficulty date: August 30, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 42,862 hours, 30,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 261PF.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, AND IRM 9701, REV H.
